Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from gastric and numbness in hands. Chances of numbness due to gastric?

Sir, I have numbness in my both hands (small finger and lower position of my hand). It started from yesterday evening. At the same time gastric problem started. Gas coming up and i feel uncomfortable. i feel numbness when I feel uncomfortable with gas. Is there any chance for numbness in hands due to gastric problem? I visited a cardiologist today and he did a ECG test and told me that you are OK, nothing wrong with your heart. I need you kind help to diagnose this problem.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
I don't think your numbness problem and gastritis problem are interlinked.
You need to consult a neurologist for the numbness problem which requires more attention.
Gastritis can be resolved by taking antacids.
Good that your symptom is not related to heart as they can mimic heart pain(ischemic pain).
I wish you good health.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor